# SDR AALA20030643

- Difficulty date: June 8, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N322AA
- Make and model: Boeing 767223
- Aircraft serial: 22323
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT SEAT LIGHT AT 20AB INOPERATIVE.  REPAIRED EMERGENCY EXIT LIGHT WIRE CONNECTOR SEAT 20AB.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
